BibTeX record journals/siamco/ZhengQ18

download as .bib file

@article{DBLP:journals/siamco/ZhengQ18,
  author    = {Jianying Zheng and
               Li Qiu},
  title     = {Existence of a Mean-Square Stabilizing Solution to a Modified Algebraic
               Riccati Equation},
  journal   = {{SIAM} J. Control and Optimization},
  volume    = {56},
  number    = {1},
  pages     = {367--387},
  year      = {2018},
  url       = {https://doi.org/10.1137/16M1098255},
  doi       = {10.1137/16M1098255},
  timestamp = {Tue, 13 Mar 2018 14:41:06 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamco/ZhengQ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics